# SDR DALA2017092707174

- Difficulty date: September 25, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 75,918 hours, 17,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1098-1230
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 88.5,  BS 1098 - 1230 FOUND CORRODED OUT OF LIMITS IAW SRM 53-00-52.  REPAIR AND SPICE INSTALLED.
